Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

need to start progesterone shots every week this week (16 weeks) until 36 weeks

Anyone haiving to do this and did you have any side effects from it?

Answer Question
 
Rjmjpappy

Asked by Rjmjpappy at 8:43 PM on Aug. 25, 2010 in Pregnancy

Level 2 (9 Credits)
Answers (3)
  • i had to do it but i got the pills, progesterone is like a fake preg hormone so basically welcome to first trimester again i had severe nausea and i was always tired. peppermint tea helped w feeling sick
    Kre10

    Answer by Kre10 at 9:08 PM on Aug. 25, 2010

  • I did it from the time I got pregnant to the time I delivered. Through three pregnancies. I was sore at the injection site and unbelievably moody. But that's all pretty normal anyway. And considering the progesterone shot helps you keep your baby (ie helps prevent miscarriage) it's worth the minor side effects.
    2autisticsmom

    Answer by 2autisticsmom at 9:44 PM on Aug. 25, 2010

  • Have to do the same thing! Have been on the shots for a month now and no really big side effects, just a little stinging at the injection site which my nurse says is normal. I'm grateful to be getting them because they're working very well! This is the first time that I have gotten to 5 months!
    pcosmom2

    Answer by pcosmom2 at 11:46 PM on Aug. 26, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN